For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 2, 2020, Pages 584-597                                                                DOI:10.11948/20180322
Stability results and existence theorems for nonlinear delay-fractional differential equations with $\varphi^*_p$-operator
Hasib Khan,Cemil Tunc,Aziz Khan
Keywords:Hybrid fractional differential equations, Hyers-Ulam stability, Caputo""s fractional derivative, existence and uniqueness, topological degree theory.
Abstract:
      The study of delay-fractional differential equations (fractional DEs) have recently attracted a lot of attention from scientists working on many different subjects dealing with mathematically modeling. In the study of fractional DEs the first question one might raise is whether the problem has a solution or not. Also, whether the problem is stable or not? In order to ensure the answer to these questions, we discuss the existence and uniqueness of solutions (EUS) and Hyers-Ulam stability (HUS) for our proposed problem, a nonlinear fractional DE with $p$-Laplacian operator and a non zero delay $\tau>0$ of order $n-1<\nu^*,\,\epsilon
PDF      Download reader